# SDR 2021F00291

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: General aviation
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 1,593 hours, 1,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 74101574
- Condition: Damaged
- Location: Rt Wing
- Part time: 1,593 hours, 1,020 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING MEMO DQ31487M1 RIGHT WING CUFF PANEL DAMAGE (IMPACT) DATED 9/14/2021.
